Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pain, discomfort in upper back, burning, fizzing feeling. Reason for pain?

Hi I have had pain in the upper right hand side of my back for about 2 weeks now. It can be fairly painful and restricts me from stretching certain ways or doing some tasks. In the last week I have noticed a strange burning and fizzing feeling in the same place, there is constant feeling of pain and discomfort in the area the pain increases during the day and the fizzing occurs a number of times through the day. The area affected feels like about a small fist in size.Any idea what the problem could be? I plan on visiting the doctor I just havent had time.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
hi louise
pain in upper back is most of the time due to cervical spine (neck) .
If it frequently hurts you it could be due to cervical spondylosis or if it is for the first time then it could be just a sprain with muscle catch which can be relieved with analgesic with muscle relaxant .
take opinion of your physician and go forward
Answered: Wed, 16 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor